Commutators with finite spectrum

Martin Mathieu, N. Boudi

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)687-699
Number of pages13
JournalIllinois Journal of Mathematics
Volume48
Issue number2
Publication statusPublished - Jun 2004

ASJC Scopus subject areas

  • Mathematics(all)
  • Nadia Boudi

    Martin Mathieu (Host)

    30 Mar 200227 Apr 2002

    Activity: Hosting a visitor typesHosting an academic visitor

Cite this